CureZone   Log On   Join
Dark spots on skin after taking Probiotics
 

Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


Google Advertisement
  Views: 1,453
Published: 17 years ago
 

Dark spots on skin after taking Probiotics


Has anyone experienced this? I have dark brown/black spots like little points that have been written with pencil usually on my torso/chest/belly/arms area. And a little less noticable even on my face and forehead.

It happened after taking couple of packages of probiotics (Yeast Raiders by http://www.HollandandBarrett.com). Its a 150 capsules product. Over 1 year i have taken at least 3. And then started to get these spots.

I've discontinued using it and waited a while then tried different product, then this one and every time i would start again i would get more spots.

And it takes months for some of them to disappear. Currently I have 5-6 on my arms and at least the same on my belly/torso.

Why am i getting this? It appears to me like some kind of blood poisoning that reflects on my skin (u know how septicemia has spots on skin as well)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

2.000 sec, (1)